# SDR RU3A20171116042

- Difficulty date: November 16, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N81
- Make and model: Beech 300BEECH
- Aircraft serial: FF16
- Aircraft time: 16,457 hours, 8,538 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 207
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN THE LOWER CABIN STRUCTURE ON THE LEFT AND RIGHT SIDE OF FRAME BS 207 DISCOVERED DURING MAINTENANCE C-CHECK.
